# SDR DALA2023061504880

- Difficulty date: June 15, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CUSP WEB STA Y=218 RBL=54 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00272: CUSP WEB STA Y=218 RBL=54 WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 4. (LP #2816960)
